# SDR EY2R9601489

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31P
- Propeller: Hartzl HCC3YN
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 3276
- Condition: Damaged
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY HUB DAMAGED
